# SDR YENA2020061820367

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, NICK EXTERNAL SKIN BTW FR25-FR26 AT STR 42L-43L; (REF ARM W/O 2020 112/1 N/R 2020-187902). PERFORMED PERMANENT MAJOR REPAIR IAW A320 SRM 53-00-11-300-029 FIG 001 SHEET 1 AND THIS REPAIR IS CLASSIFIED AS CATEGORY B WITH INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT AT 60,000FC/ 120,000FH WHICHEVER OCCURS FIRST, SUBSEQUENT INSPECTION AT TBD IAW SRI 53-00-11-205-017 MDDR 419861 APPLIED.
